# SDR AUS20010505

- Difficulty date: May 1, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Boeing 7374Y0
- Engine: Cfmint CFM563C
- System (JASC): 2934 · Hydraulic Quantity Sensor
- Part: Transmitter
- Part number: 20044000001
- Condition: Faulty
- Location: Hyd Qty Ind
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) HYDRAULIC SYSTEM B' OIL QUANTITY TRANSMITTER FAULTY.
